The structure of nonessential sets with respect to the Dirichlet problem for second-order elliptic operators with discontinuous coefficients
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 46 (1983), pp. 124-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1983_46_a4,
author = {E. M. Landis},
title = {The structure of nonessential sets with respect to the {Dirichlet} problem for second-order elliptic operators with discontinuous coefficients},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {124--135},
year = {1983},
volume = {46},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1983_46_a4/}
}
TY - JOUR AU - E. M. Landis TI - The structure of nonessential sets with respect to the Dirichlet problem for second-order elliptic operators with discontinuous coefficients JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1983 SP - 124 EP - 135 VL - 46 UR - http://geodesic.mathdoc.fr/item/MMO_1983_46_a4/ LA - ru ID - MMO_1983_46_a4 ER -
%0 Journal Article %A E. M. Landis %T The structure of nonessential sets with respect to the Dirichlet problem for second-order elliptic operators with discontinuous coefficients %J Trudy Moskovskogo matematičeskogo obŝestva %D 1983 %P 124-135 %V 46 %U http://geodesic.mathdoc.fr/item/MMO_1983_46_a4/ %G ru %F MMO_1983_46_a4
E. M. Landis. The structure of nonessential sets with respect to the Dirichlet problem for second-order elliptic operators with discontinuous coefficients. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 46 (1983), pp. 124-135. http://geodesic.mathdoc.fr/item/MMO_1983_46_a4/